MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 1.25MM PLATE REDUCTION WIRE THRDD TIP W/LRG STOP/150MM; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 1.25MM PLATE REDUCTION WIRE THRDD TIP W/LRG STOP/150MM; MISC ORTHO SURGICAL INSTR
Catalog Number 02.111.501.10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tip of guide wire broke off during a right orif distal surgery.The broke piece was retrieved and outcome was not affected.Concomitant device report: [unknown wire driver] (part #: unknown, lot #: unknown, quantity: 1) and [2.4mm va-lcp 2-clmn vlr dstl radius pl 6h hd/3h shaft/right] (part #: 02.111.630, lot #: unknown, quantity: 1).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.25MM PLATE REDUCTION WIRE THRDD TIP W/LRG STOP/150MM
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7072474
Report Number2939274-2017-50091
Device Sequence Number1079791
Product Code LXH
UDI-Device Identifier20886982031706
UDI-Public(01)20886982031706(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.111.501.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date12/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1